Skip to main content
placeholder image

Bergman–Toeplitz operators on weakly pseudoconvex domains

Journal Article


Abstract


  • We prove that for certain classes of pseudoconvex domains of finite type, the Bergman–Toeplitz operator Tψ with symbol ψ=K−α maps from Lp to Lq continuously with 1

Authors


  •   Khanh, Tran Vu (external author)
  •   Liu, Jiakun
  •   Phung, Trong Thuc (external author)

Publication Date


  • 2019

Citation


  • Khanh, T., Liu, J. & Thuc, P. (2019). Bergman–Toeplitz operators on weakly pseudoconvex domains. Mathematische Zeitschrift, 291 (1-2), 591-607.

Scopus Eid


  • 2-s2.0-85047896615

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers1/1622

Number Of Pages


  • 16

Start Page


  • 591

End Page


  • 607

Volume


  • 291

Issue


  • 1-2

Place Of Publication


  • Germany

Abstract


  • We prove that for certain classes of pseudoconvex domains of finite type, the Bergman–Toeplitz operator Tψ with symbol ψ=K−α maps from Lp to Lq continuously with 1

Authors


  •   Khanh, Tran Vu (external author)
  •   Liu, Jiakun
  •   Phung, Trong Thuc (external author)

Publication Date


  • 2019

Citation


  • Khanh, T., Liu, J. & Thuc, P. (2019). Bergman–Toeplitz operators on weakly pseudoconvex domains. Mathematische Zeitschrift, 291 (1-2), 591-607.

Scopus Eid


  • 2-s2.0-85047896615

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers1/1622

Number Of Pages


  • 16

Start Page


  • 591

End Page


  • 607

Volume


  • 291

Issue


  • 1-2

Place Of Publication


  • Germany